← Return to Tapering off of Lorazepam (Ativan)

Discussion
healthlady22 (@healthlady22)

Tapering off of Lorazepam (Ativan)

Depression & Anxiety | Last Active: Apr 11 11:19am | Replies (35)

Comment receiving replies
@ethanmcconkey

Hi @brandman48 that must be frustrating that the lorazepam is causing cognitive functioning changes. You may have noticed I moved your post to this discussion on tapering off of lorazepam so that you can connect with others who may have similar experiences. Simply click VIEW & REPLY in your email notification to get to your post.

I'd like to tag fellow Connect members @healthlady22 @aarniek and @parus may be able to offer you support.

Back to you @brandman48, have you discussed this with your doctor? It is always best to taper off of a medication under Doctor supervision.

Jump to this post


Replies to "Hi @brandman48 that must be frustrating that the lorazepam is causing cognitive functioning changes. You may..."

Unfortanately 99 % of Drs take people off way too fast .It's whatever is comfortable as lo g as you don't raise dose and are moving forward on tapering. My Dr k ows I'm tapering but leaves it up to me what amount is comfortable.